# SDR SIMA200719718

- Difficulty date: July 8, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 13,301 hours, 11,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500439007
- Condition: Corroded
- Location: Zone 100
- Part time: 13,301 hours, 11,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD INBOARD SEAT TRACK CORRODED BETWEEN FRAMES 18 TO 23.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-10-06.  AIRCRAFT RETURNED TO SERVICE.
